|Rash from Sustiva
Apr 17, 2003
My partner has just started an epivir/viread/sustiva combination. He's experiencing a rash. Do you have recommendations on addressing minimizing the itching caused by the rash? Benadryl didn't seem to help much. Any type of bath additive you'd recommend?
| Response from Dr. Henry
I have some luck with cimetidine and hydroxyzine (some prefer Zyretc, Allegra or Claritin)for itching. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash Worried It Could Be HIV
- Thrush Could I Have Acute HIV Infection
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Swollen Glands After Swallowing Cum Worried I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.